# SDR ASOA20120613117

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 17,111 hours, 10,200 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Chafed
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CENTER OF VENTRAL TANK HAS AREA OF CHAFING.  DAMAGED AREA FOUND TO BE WITHIN LIMITS.  BLENDED CHAFED AREA, RESTORED TO ORIGINAL FINISH.  CLOSED.
